# SDR SWAA2025081403577

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 14,762 hours, 7,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD JUMP SEAT FLASHLIGHT (2) INOPERATIVE.   REMOVED AND REPLACED BOTH FA JUMP SEAT FLASHLIGHT BATTERIES AS PER AMM 25-64-00. OPS CHECK GOOD
